# SDR HEEA064774

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106901
- Condition: Malfunctioned
- Location: Cockpit Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR FLASHES AND BOTH SHUT OFF WHEN EITHER NAV SYSTEMS ARE TURNED ON.  PERFORMED PRELIMINARY INSPECTION.  FOUND 5 VOLT DECAL MISSING AND DISPLAY DIGIT ON THE FAR LEFT OF DISPLAY TO CONSTANTLY FLICKER.  REPLACED 5 VOLT DECAL, SWAPPED DISPLAY BOARD, IC'S 901, 902, 903, 904, 908, AND 909.  NOT REPAIRED.
